Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Taken antibiotics for water infection. Raised papillae on tongue, neck pain

I have recently been diagnosed with a water infection and been taking numerous anti biotics because it has reoccured. I have had a gyno appointment and she believes there is nothing to worry about in that region. Now though i have a raised papillae on the right hand side of my tongue with slight ear and neck pain . I have been under a lot of stress and wondered could this have flared up because of that?
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response

Thanks for writing to us.

Raised papillae on tongue may occur due to- aphthous stomatitis.

I would advice you to maintain oral hygiene well.

Corticosteroids has to be administered along with vitamin b complex and iron supplements.

Avoid spicy foods.

Plenty of nutritious rich food has to be administered.

Discontinue tobacco or pan chewing if you practice any.

Take care.

Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor